MAUDE Adverse Event Report: Cook Inc CUP BIOPSY FORCEPS; OCZ Endoscopic Grasping/Cutting Instrument, Non-Powered

Cook Inc CUP BIOPSY FORCEPS; OCZ Endoscopic Grasping/Cutting Instrument, Non-Powered
Model Number G15054
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
CUP BIOPSY FORCEPS
Common Device Name
OCZ Endoscopic Grasping/Cutting Instrument, Non-Powered
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50307062
Report Number1820334-2026-00869
Device Sequence Number13323709
Product Code OCZ
UDI-Device Identifier00827002462496
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K881399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG15054
Device Catalogue Number220130
Device Lot Number17036360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown